Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


excessive sweating
Jun 2, 2002

Dear Dr.

I was infected 9 months ago, my cd4 is 780 with a ratio of 1.7. I have never been on any medications so far. Recently I have noticed that my forehead seems to sweat alot, especially when I am eating and even doing light excercise, the most worrism thing is that the sweat is always icy-cold. This never happen to me before. Would you know what causes this and will this be something relate to my immune system? Thank you for your answer.

Response from Dr. Henry

I have heard numerous patients mention that observation but I have seen no good explanation. Given your excellent CD4 count I have a hard time linking that symptom with any specific immune or infectious problems. Some people in the general population (not HIV infected)also have the same complaint. I would mention to your HIV doc and simply monitor for any changes. KH



Previous
can this happen so fast???
Next
Testosterone levels and HIV antibody test.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement